# SDR RAIA201007130002

- Difficulty date: July 13, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 24,447 hours, 21,029 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT INSPECTION THE FLIGHT CREW REPORTED THE PASSENGER DOOR DIFFICULT TO OPEN AND CLOSE.  MAINTENANCE INSPECTED, CLEANED AND LUBED THE PASSENGER DOOR SEAL.  DOOR OPS CHECKED GOOD.
